# SDR 2024F00272

- Difficulty date: November 7, 2024
- Submitted: November 7, 2024
- Operation: General aviation
- Aircraft: N680VM
- Make and model: Cessna 680SOV
- Aircraft serial: 6800541
- Aircraft time: 4,603 hours, 2,932 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Condition: Pressure Loss
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

WHILE IN CRUISE AT FL430 FROM KPHX TO KDTS, CREW REPORTED CABIN PRESSURE LOSS, DECLARED EMERGENCY AND DESCENDED TO 14,000 FEET. AIRCRAFT LANDED SAFELY AT KDTS, AIRCRAFT IS CURRENTLY GETTING MAINTENANCE SUPPORT TO BEGIN TROUBLESHOOTING.  NO COMPONENT HAS BEEN IDENTIFIED AT THIS TIME.
